# SDR GTIA2022112636798

- Difficulty date: November 24, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 12,694 hours, 5,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SMOKE ODOR AT SHORT FINAL TURNED PACK 1 OFF, ODOR WENT AWAY-INSPECTED PACKS AND FOUND NO DEFECTS. RAN PACK 1&2 FOR 20 MINUTES EACH ISOLATED AND COULD NOT DUPLICATE SMELLS IAW TSM 05-50-00-810-813-A. A/C OK FOR SVC
